# SDR SWAA2018091825300

- Difficulty date: August 29, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,751 hours, 24,575 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR INTERCOSTAL CORRODED AT BS 771, BETWEEN LBL 21 TO RBL 21.  R&R ASSEMBLY PER SRM.
